Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets

W. Al-Omeri, Mohd. Salmi Md. Noorani, A. Al-Omari

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we investigate some properties of a∗-I- open set [3] and Asemi∗-I-open sets defined in [3] in ideal topological space. The relationships of other related classes of sets are investigated. Also, a new decomposition of continuous functions is obtained by using δβA-I-open and SA∗-set functions in an ideal topological space.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
PublisherAmerican Institute of Physics Inc.
Pages827-833
Number of pages7
Volume1614
ISBN (Print)9780735412507
DOIs
Publication statusPublished - 2014
Event2014 Postgraduate Colloquium of the Universiti Kebangsaan Malaysia, Faculty of Science and Technology, UKM FST 2014 - Selangor, Malaysia
Duration: 9 Apr 201411 Apr 2014

Other

Other2014 Postgraduate Colloquium of the Universiti Kebangsaan Malaysia, Faculty of Science and Technology, UKM FST 2014
CountryMalaysia
CitySelangor
Period9/4/1411/4/14

Fingerprint

theorems
decomposition

Keywords

  • A -i-open sets
  • A-i-continuous functions
  • A-open
  • Decompositions
  • Ideal topological space
  • Sa -sets

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Al-Omeri, W., Md. Noorani, M. S., & Al-Omari, A. (2014). Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets. In AIP Conference Proceedings (Vol. 1614, pp. 827-833). American Institute of Physics Inc.. https://doi.org/10.1063/1.4895309

Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets. / Al-Omeri, W.; Md. Noorani, Mohd. Salmi; Al-Omari, A.

AIP Conference Proceedings. Vol. 1614 American Institute of Physics Inc., 2014. p. 827-833.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Al-Omeri, W, Md. Noorani, MS & Al-Omari, A 2014, Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets. in AIP Conference Proceedings. vol. 1614, American Institute of Physics Inc., pp. 827-833, 2014 Postgraduate Colloquium of the Universiti Kebangsaan Malaysia, Faculty of Science and Technology, UKM FST 2014, Selangor, Malaysia, 9/4/14. https://doi.org/10.1063/1.4895309
Al-Omeri W, Md. Noorani MS, Al-Omari A. Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets. In AIP Conference Proceedings. Vol. 1614. American Institute of Physics Inc. 2014. p. 827-833 https://doi.org/10.1063/1.4895309
Al-Omeri, W. ; Md. Noorani, Mohd. Salmi ; Al-Omari, A. / Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets. AIP Conference Proceedings. Vol. 1614 American Institute of Physics Inc., 2014. pp. 827-833
@inproceedings{48570a948b94403888dfe924c590a8ba,
title = "Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets",
abstract = "In this paper, we investigate some properties of a∗-I- open set [3] and Asemi∗-I-open sets defined in [3] in ideal topological space. The relationships of other related classes of sets are investigated. Also, a new decomposition of continuous functions is obtained by using δβA-I-open and SA∗-set functions in an ideal topological space.",
keywords = "A -i-open sets, A-i-continuous functions, A-open, Decompositions, Ideal topological space, Sa -sets",
author = "W. Al-Omeri and {Md. Noorani}, {Mohd. Salmi} and A. Al-Omari",
year = "2014",
doi = "10.1063/1.4895309",
language = "English",
isbn = "9780735412507",
volume = "1614",
pages = "827--833",
booktitle = "AIP Conference Proceedings",
publisher = "American Institute of Physics Inc.",

}

TY - GEN

T1 - Decomposition theorem in ideal topological spaces via a∗-i-open sets and asemi∗-i-open sets

AU - Al-Omeri, W.

AU - Md. Noorani, Mohd. Salmi

AU - Al-Omari, A.

PY - 2014

Y1 - 2014

N2 - In this paper, we investigate some properties of a∗-I- open set [3] and Asemi∗-I-open sets defined in [3] in ideal topological space. The relationships of other related classes of sets are investigated. Also, a new decomposition of continuous functions is obtained by using δβA-I-open and SA∗-set functions in an ideal topological space.

AB - In this paper, we investigate some properties of a∗-I- open set [3] and Asemi∗-I-open sets defined in [3] in ideal topological space. The relationships of other related classes of sets are investigated. Also, a new decomposition of continuous functions is obtained by using δβA-I-open and SA∗-set functions in an ideal topological space.

KW - A -i-open sets

KW - A-i-continuous functions

KW - A-open

KW - Decompositions

KW - Ideal topological space

KW - Sa -sets

UR - http://www.scopus.com/inward/record.url?scp=84929405324&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929405324&partnerID=8YFLogxK

U2 - 10.1063/1.4895309

DO - 10.1063/1.4895309

M3 - Conference contribution

SN - 9780735412507

VL - 1614

SP - 827

EP - 833

BT - AIP Conference Proceedings

PB - American Institute of Physics Inc.

ER -